Home > Preview
The flashcards below were created by user
on FreezingBlue Flashcards.
What are the s/s of a pt who has just been diagnosed w/ Hepatitis A?
Anorexia, Nausea and Vomiting
Pt is taking Ranitidine and should avoid taking what type of other drugs?
Alteration and hepatic blood flow resulting from a drug interaction can affect:
metabolism and excretion
Men and women are equally prone to develop cirrhosis?
Pt has acute pancreatitis and has been transfer to your facility the Nx should look for stu----
recent weight loss and temperature elevation
Diagnostic indicator for pancreatitis?
The client has pain the in the upper abdominal quadrant also nausea and vomiting the MD says its Cholylithiasis which nursing intervention takes priority?
Odi spinter -----
Morphine may cause spasm
Pt is experiencing nausea, vomiting, abdominal cramps and distention, the pt has been admitted to the hospital. Which lab result is most significant for this pt?
Potassium is 3
Which nursing action is most appropriate for a pt hospitalized w/ acute pancreatitis?
withhold all oral intake (NPO)
high carb low fat diet
Pt w/ pancreatitis the Nx should know how to position him which is?
on the side w/ knees flexed
Pt has advanced Cirrhosis they have a 50 seconds compared to an of 11 seconds
(Write-in) Mr. jonsen was brought to the ER bleeding esophageal varices what will be the emergency treatment?
- Stopping blood loss
- Maintaining plasma volume
(Fill-in) _______ alteration in the ability of the intestine to absorb nutrients adequately into the bloodstreams
(SATA) The following are true statements about primary liver cancer except?
- Most liver cancer are diagnosed early
- Systemic chemotherapy is generally effective treating liver cancer
(SATA) Mr. smith has been diagnosed w/acute pancreatitis which of the following are diagnostic test?
- Increased WBCs
- Elevated lipase and amylase
(SATA) Nx history pt from ER w/
- Pain in upper right quadrant URQ
- Pian may have Murphy's sign
Home > Flashcards > Print Preview